# SDR LR7A2024042403415

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 42,102 hours, 25,756 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T60040
- Condition: Cracked
- Location: Bs 943
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB5302, FOUND FS946 UPPER BULKHEAD ASSEMBLY WEB CRACKED AT RBL18, WL280. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-17.    NR# 1001116294.  / PSE# 53-50-09, AD 2012-06-09
